# SDR W6PA960134

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

22C FLOOR TRACK LIGHTING INOPERATIVE.  ONE LIGHT.  CORRECTIVE ACTION:  REPLACED TRACK LIGHTING SOCKET AT ROW 22.  (X)
